Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 298628, 51 pages
Review Article

Mittag-Leffler Functions and Their Applications

1Office for Outer Space Affairs, United Nations, Vienna International Centre, P.O. Box 500, 1400 Vienna, Austria
2Department of Mathematics and Statistics, McGill University, Montreal, QC, Canada H3A 2K6
3Centre for Mathematical Sciences, Pala Campus, Arunapuram P.O., Pala, Kerala 686574, India
4Department of Mathematics and Statistics, Jai Narain Vyas University, Jodhpur 342005, India

Received 15 December 2010; Accepted 28 February 2011

Academic Editor: Ch Tsitouras

Copyright © 2011 H. J. Haubold et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. J. Haubold, A. M. Mathai, and R. K. Saxena, “Mittag-Leffler Functions and Their Applications,” Journal of Applied Mathematics, vol. 2011, Article ID 298628, 51 pages, 2011.